Title: Chebyshev pseudospectral method and waveform relaxation for differential and differential-functional parabolic equations
Authors: Zubik-Kowal, Barbara # ×
Issue Date: Jul-2000
Publisher: North-Holland
Series Title: Applied Numerical Mathematics vol:34 issue:2-3 pages:309-328
ISSN: 0168-9274
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Numerical Analysis and Applied Mathematics Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science